# SDR HALA20240415020

- Difficulty date: April 13, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8129
- Aircraft time: 16,225 hours, 3,540 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: UNKNOWN
- Condition: None
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFO TO MX ECAM SMOKE LAV C - PAX VAPING NO SMOKE NOTED. PERFORMED OPS TEST OF LAV SMOKE DETECTION SYS. PER AMM 26-17-00. NO DEFECTS NOTED. TEST PASSED. OK FOR SVC.
